# SDR SWAA073518

- Difficulty date: July 16, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 11,025 hours, 6,328 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6557463
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE MV2 CHECK, FOUND L1 DOOR EVAC SLIDE LATCH INOP.  REMOVED AND REPLACED EVAC SLIDE LATCH PER MM.
